# SDR 95ZZZW665

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 5751102392N
- Condition: Cracked
- Location: Rt Inbd Flap
- Part time: 64,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINK C-CHECK, RT INBOARD FLAP INBOARD SUPPORT FITTING FOUND CRACKED.  REPLACED FITTING.  TOTAL CYCLES 25,289.
